# SDR BA07001

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 005LG005B
- Part serial: 1552
- Condition: Faulty
- Location: Mlg
- Part time: 32,858 hours, 5,273 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 1071 ON CLIMBOUT FROM PHL, EN ROUTE TO SJU, CREW RECEIVED ECAM L/G LGCIU 1 FAULT.  CREW TRIED TO RESET FAULT ON OVERHEAD PANEL WITH NO HELP.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 LGCIU PER MM 32-31-71-000-801.  PERFORMED SATISFACTORY FUNCTIONAL CHECK.
